Jump to content

Tyrean

Member Since 09 Feb 2013
Offline Last Active Nov 11 2013 11:23 PM

Posts I've Made

In Topic: Third Course Of Accutane

21 May 2013 - 05:46 PM

WOW that would piss me off! Ignore all the critics right now Richard, you've seen what accutane does obviously through your other courses

 

Hang in there


In Topic: 20 Year Old Female Accutane Journey (Pictures)

13 May 2013 - 05:39 PM

Hey readytolive,

 

As far as side effects going away, that can happen. I'm on my third month and was just bumped up from 60 to 80mg/day and I noticed my lips are actually getting less dry, however other side effects like lower back pain are kicking in so I wouldn't worry too much about side effects going away, its only a plus!

 

For your weight of 120 pounds, for the low end of 120mg/kg you'll want about 6,500 mg of accutane in your system. For the high end of 150mgkg, you'll want about 8,100 mg of accutane. 40 mg a day is fine for you for a 5-6 month course, I don't know exactly how long you were planning to stay on it, but you can definitely crunch some numbers from those totals to see if you could get done quicker. Just know it's not the daily dose that matters, but it's the cumulative dosage.

 

Things will get better for you, you just gotta hang in there. I was in the same position you were, hating life after the 1 month mark because I felt like NO results were coming at all. In fact, my face was worse than before getting on this drug. It all started to get better around the Week 10 mark for me. I do have one stubborn pimple right now on my cheek that's inflamed, but it's my fault for popping it neutral.gif ...with a few other areas that are annoying like my neck, not to mention a lot of red marks/redness from pre-existing acne, but it is getting better each day!

 

So hang in there and days will start flying by! Best of luck


In Topic: Accutane (60Mg) Daily Log (Male 24)

01 May 2013 - 08:08 PM

Yeah i know how you feel, it's going to feel amazing to finally be done with this medication once and for all. But for me, I started seeing minor improvement around week 6-7... Some people see improvement almost instantly, it's different for everyone! My initial breakout started around week 3 and it was really bad.. If you do experience a bad breakout I'd suggest asking your dermatologist for prednisone. It's a steroid that reduces swelling greatly, it literally improved a day after taking one of the pills. They just don't like you being on it long because it can be dangerous as well.


In Topic: Accutane (60Mg) Daily Log (Male 24)

01 May 2013 - 03:38 PM

Hey Matt,

 

For me at least, the headaches went away after about 2 weeks on the drug, I get them OCCASIONALLY now but they're small and go away pretty quickly (i've been on tane for a little over 2 months now). Stock up on good lip balm like aquaphor! Your lips are going to become dryer than the desert. Also get a good moisturizer like Cerave or Cetaphil when your skin starts to dry.

 

My skin got worse before it started getting better, so hang in there if that's the case with you. I know it's hard, but try not to obsess over your skin every day like I did while on this medication, it can make you go insane! Just think of the end result.

 

I too started on 60 mg/day for the first two months, and my derm just bumped me up to 80mg for I believe another 3 months and then I'll be done... Time flies on this medication, and I definitely still have acne but I know it's improving every week! Good luck!


In Topic: Accutane Face Peeling

04 April 2013 - 11:02 PM

I wouldn't say the dryness will cause more acne for your skin, but it can be annoying, so yes definitely moisturize!

 

I'm using Cetaphil Moisturizer only about once a day since my skin isn't too dry but it helps